# SDR 2001UALA00424

- Difficulty date: April 5, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 32,326 hours, 22,238 cycles
- Engine: Ge CFM56*
- Engine time: 38,060 hours, 23,338 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL. SUPPLEMENTAL DATA UPDATE BORESCOPE INSPECTION REVEALED 7TH STAGE HIGH PRESSURE COMPRESSOR BLADE DAMAGE BEYOND LIMITS.  THE ENGINE WAS REMOVED AND IS BEING SENT TO THE SHOP FOR TEARDOWN AND FURTHER ANALYSIS.
